Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Keffco

Member
  • Total Reviews

    0
  • Content Count

    34
  • Joined

  • Last visited

Everything posted by Keffco

  1. Well, there might be many reasons for it but one of them could be high levels of hormones. When you have sex, your body produces a lot of testosterone which in turn can stimulate oil production through the sebaceous glands. If you think of it, some of the adverse effects of testosterone supplementation include acne and oily skin....That would be my theory, especially when you think that your acne is hormonal.
  2. Hey, cheers! So, I assume that you're Bulgarian?

    1. I know that increase in breakouts is one of the less common side effects of Prozac (Fluoxetine). Paxil and Prozac belong to the same category of drugs called SSRI (selective serotonin reuptake inhibitors), thus I would assume that Paxil could cause breakouts as well.
    2. Thanks guys for your replies! X3Kell3X: Well, pure emu oils has been reported to have anti-inflammatory, antibacterial, and moisturizing properties and many people who tried it noticed that it significantly reduces red marks and scars. It is claimed to be non-comedogenic....but I am a bit scared of applying it to my face, as it is oil.... Raimundo: I read the thread you posted, thanks again for your help. Some people have great results with it and others break out....that only confirms that ev
    3. Anyone? Well, I received the oil today...really hesitating if I should use it or not.....
    4. Hey, it really depends on the person. I was on Accutane almost 6 months ago and I never had the IB...I was one of the lucky ones...But half of the people usually get the IB which, according to my dermatologist, is dose related. She said that people on low dose experience the IB later than people on a high dose....which makes sense...more drug in your system would bring to the surface existing pimples faster...but it should happen anytime between week 2-8.
    5. I am glad it helped! Well, as I said, these are just numbers and usually the length of the treatment is longer than calculated (so the cummulative dose is higher). This in turn gives a better chance of 'cure'. I was on accutane myself, 6 months ago. I was taking 80mg/day for the first month and then 120mg/day for the remaining 4. I weigh only about 65 kg....so my daily and cummulative dose was MUCH higher than recommended. But it was so worth it...I am 6 months post tane and, knock on wood, CLEA
    6. Hey there! I am glad that the regimen is working for you but I have to agree with Chirish that 300mg of zinc daily is a VERY high amount. Zinc is essential and beneficial at doses below 100 mg a day. Everything above that is considered as a toxic dose and can have side effects when taken long term, such as gastrointestinal irritation, vomiting, adverse changes in HDL/LDL cholesterol ratios. I am not trying to scare you or anything, just want yto warn you of the possible consequences of high-zinc
    7. Hey there! I am not a dermatologist but I study Pharmacology at uni, so dealing with different drugs pretty much every day. The typical Isotretinoin daily dosage should be between 0.5mg-2.0mg per kg of body weight. Thus, you weighing 165 lbs (which is about 75kg) should be taking between 37.5mg and 150mg. Since you're taking 80mg/day this dosage is perfect as it equals to just a bit more than 1mg/kg of your body weight. Anything above that, would just increase the risk of side effects, and is
    8. Hey everyone! I noticed that some of you are curious about the causes of depression from a scientific point of view. I am not a doctor, but a Pharmacology student so I am studying a lot about mental illness, such as depression and its treatment. Although it is extremely difficult to explain the pathology of depression, I will try to do it using simple terms so people who have never done any science in their lives could at least have a general idea. I will start with some background info to refr
    9. sounds cool, yeah, you should def ask your derm to up your dose if you can handle the dryness....I was on a really high dose 80mg 1st month and then 120mg 4 months, which is a lot since I weigh 65kg...but it seemed to be working but my skin was extremely dry.

      1. currently, i am almost 6 months post-tane and I am clear, knock on wood. no meds at all just washing my face and moisturizing 2 times a day. feels good, but it was a loooooong way. you're on tane as well?

        1. The only moisturizers that I found were 100% non-comedogenic were the ones produced by Vichy, Avene and La Roche Posay. You can only get them in pharmacies (in Europe). I used Vichy Aqualia Thermal when I was on Accutane and now post-tane and it always gave me perfect moisture and NEVER broke me out. I've tried Avene Hydrance Optimale and La Roche Posay Hydraphase and they also were nice moisturizers and never broke me out but they were to 'light' for me during my tane course. Sadly, before I
        2. Hey there, I was on Accutance for 5 months and I also experienced cracked lips and split sides of my mouth. After trying almost everything, vaseline, chapsitck, etc. I found that only BLISTEX MedPlus worked for me. It healed the cracks and stayed long enough on my lips so I did not have to apply it too often. I also used AVENE Cicalfate restorative cream (recommended by my derm) on my lips and it worked wonderfully at healing them in no time. I applied Cicalfate after shaving as well too soothe
        3. hey there. I'm alright, bored at work so basically checking things online...thanks for adding me as a friend. what are you up to?

          1. Welcome to acne.org. I've been on Accutane for 5 months and I moisturized my face 2-3 times a day with a non-comedogenic, hypoallergenic moisturizer (It was Vichy Aqualia Thermal Rich by the way). My derm told me to moisturize my skin frequently not only to reduce the discomfort (very, very dry skin especially in the last month of treatment) but also to healp the skin heal itself, since moisture is important. I started at day 1, as she recomended, even though my skin was still a bit oily. Now I
          2. Hey everyone! I am just wondering if any of you had experience with emu oil as a night moisturizer to help reduce red marks. If so, does it work and how long would it take to see improvement (I am aware it will not happen overnight). I ordered 3 bottles of pure 100% Australian emu oil yesterday reading great reviews on acne.org and waiting for it to be delivered. I am currently clear and my skin looks very good except for a few tiny red marks here and there. I am 6 months post tane and did not
          3. Hey, I am using Vichy Homme Shaving Gel Anti-Skin Irritations. It woks great for me and I have delicate, sensitive skin post-tane. It prevents razor burn, skin redness, and ingrown hair. Plus it helps the razor glide smoothly on the skin. The gel is non comedogenic, oil free, and hypoallergenic. After washing and shaving my face I also spray Avene Thermal water on my face and it really soothes my skin and reduces the redness immediately. Sometimes I use Avene Cicalfate Cream after shaving and it
          4. I used to feel the same. It all depends on the type of light I guess, since my skin looked different in different mirrors (bathroom, car, changing room, hairdresser, etc.)
          5. Hey! As long as you take Accutane with food, the time when you take it does not really matter. It is, however, important that you take the pill with a fatty meal, as Accutane is lipid soluble and is absorbed best when taken shortly after a meal. Studies show that taking Accutane with food rather than on an empty stomach, increases its absorbtion rate by 80%. And, the more of it is absorbed, the better the effectiveness. Plus, the half life (or half elimination time) of Accutane is 21 hours, whi
          6. Once I got eczema on the back of my hand, it was pretty itchy. My dermatologist recommended to apply Avene Cicalfate restorative cream. It got rid of it completely in 2 days without leaving any mark.
          7. Hey there! I can only speak from my own experience of taking Accutane (generic). I was on a high dose of Accutane for 5 months (1st month 80mg/day and then 120mg/day the rest), I did not get an IB when I started it, I was one of the lucky ones, I just started clearing from the beginning. Slowly but surely! I did experience dryness, tiredness and some muscle/joint pains but nothing that would make me want to stop the treatment. When my dose was upped to 120 mg/day, the side effects worsened, par
          8. I was on a really high dose Accutane (80mg/day 1st month, 120mg/day 4 months) and I have to say that everything was EXTREMELY dry. However, I managed to establish a regiment with my dermatologist so that my skin felt comfortable. Here is what my derm recommended and what I used (and am still using 6 months post-tane). I live in Europe so I am not sure if you could get it in the US but will list it anyway: CLEANSER: Eucerin gentle wash gel---leaves skin very clean and no dryness TONER: Avene Th
          9. P.S. Camcorder, I am sure you will find a good derm soon! Keep on looking because, as there are many of them that look just for money, there is plenty of really good, caring ones...! It just takes time to find them!
          10. I am sorry that most of you don't like your derms....I don't want to seem rude or anything but I have to say that I love my dermatologist, she is one of the most caring and supporting people I know. I am really lucky I found her....actually, I am really glad that my friend recommended her. She always listens, answers questions, and tries to make you smile. She prescribed me Accutane (generic) and I could not be happier with the results, 6 months after my skin is completely clear and glowing. I w
          ×